It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hey whyme14, I was in the same situation as you - except that I took Accutane when I was a lil older because I didn't start getting severe acne until I was 19. Well anyways, I took the antibiotics... minocycline and tetracycline and they cleared me up a little bit but not fully. Then I was put on Accutane and it was the best decision of my life. The side effects are totally overblown - only a very small % of people suffer from the very serious side effects. All I had was chapped lips/dry skin and a slight back pain that went away after the 1st month. As for my acne, it literally ALL cleared up in like maybe 3 weeks... and this was a 4 or 5 month course of Accutane, I forgot. I had really bad severe acne too, on my face, back, chest... it was terrible and it cleared up in a matter of weeks. I wish I had gone on it earlier. I swear I would still have acne right now... probably till my 30's or 40's if I didn't take Accutane. It's the only thing that's really cleared me... ever.

Talk to your parents and your doctor - if your acne is persistent and you've been through all the antibiotics, you're a good candidate for Accutane. I hope this helps - I did the same thing as you... reading this board and wondering what to do, you won't regret it.





All times are GMT -7. The time now is 01:21 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!